Am taking anti-depressant medicine and am afraid that am damaging myself

Patient

Q: Okay..i am 19 years old ,165 cm long..and i weight 57 kilos..
diets dont work for me as i already eat healthy..mostly fruit..and i just dont loose weight..my calories per day rarely exceed a 1000 ..i also work out 3 days a week...nothing is working
so to loose weight..i take an anti-depressant pill that closes my appetite..its called "effexor"..
i take 3 pills a day..75 mg each
i knw its stupid and wrong..but it works..
the only symptom i've noticed is that it causes fatigue..
i really want to know if am causing serious unnoticed damage to my self..
or if i might face a serious problem in the long run..
thank you..

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been traveling and the day I left the lymph nodes in my neck started to swell. They are still sore to the touc...

Q: I abused Dust-Off computer duster because I was depressed. I huffed about 2 times. It was a short and then a long huf...

Q: Hello, can I take 5mg of diazapam after taking half a gram of cocaine?

Q: I have pure white discharge (vagina) for (minimum) 2 months consistently. It does not smell and it's creamy. This i...

Q: I haven't necessarily had much sexual activity in my life, as I could say that I've had sex less than 10 times. I rec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews